# SDR FDEA202210242653

- Difficulty date: October 24, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 74,994 hours, 27,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Gouged
- Location: Bs 1397
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AGING AIRCRAFT INSPECTION, FOUND EXISTING CREASE BEAM WEB REPAIR WITH A   GOUGE AT A FASTENER HOLE, STA 1397, RBL 69 REMOVED & REPLACED CREASE BEAM WEB IAW BAC DWG 146N5590, REV B
